Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
debonair

Stopping/Restarting Antibiotics (Erythromycin)

Recommended Posts

Just wondering if anyone has any experience of stopping and re-starting antibiotics, particularly erythromycin.

I've been on it for about 4 months but started (low dose) b5 at the same time, so i'm not sure which has been effective. I didn't see much change initially with either of them but experienced a couple of bad breakouts despite being on 1g/day erythromycin.

I'm now considering stopping the erythromycin for a month (or maybe shorter if i break out again) and restarting if i do break out. Will the antibiotic still be effective if i re-start?

Share this post


Link to post
Share on other sites

I was on tetracycline 1st and that did not help. Then after few months my gp gave me erythromcin and i did not see any change with that either. I did stop taking it for few months then went back on it but the acne was just the same. Im on accutane now and starting to see little improvement.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×